# SDR YENA2022030800130

- Difficulty date: February 14, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 35,219 hours, 22,971 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK: RIB 11 AND SPAR II LOWER SKIN LH WING; REF TOMX NR 00100: LOWER SKIN BTW RIB 11 AND SPAR II OF LEFT WING WAS REPAIRED PER EMB190 SRM 57-10-01/REPAIR 54P PAR 11. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.
